ON THE TIETZE EXTENSION THEOREM IN SOFT TOPOLOGICAL SPACE


Aras C. G. , Bayramov S.

PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol.43, no.1, pp.105-115, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2017
  • Title of Journal : PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS
  • Page Numbers: pp.105-115

Abstract

The theory of soft set was introduced by Molodtsov in 1999 as a new mathematical tool for deal with uncertainties. The idea of soft topological space was first given by Shabir and Naz. The purpose of this paper is to give Uryshon's Lemma and prove the Tietze Extension Theorem using this lemma in the so-called "soft topological space".